# SDR AALA201708289054

- Difficulty date: August 26, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 49,088 hours, 29,247 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665405
- Part serial: A5964RP
- Condition: Deformed
- Location: Pax Door
- Part time: 50,916 hours, 22,750 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMATION SLIDE RAFT AT THE PASSENGER DOOR AND TOUCHES THE FUSELAGE WHEN DOOR IS FULLY OPEN.  REPLACED THE DOOR SLIDE IAW AMM.
